# SDR USAASB02004

- Difficulty date: January 6, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N415US
- Make and model: Boeing 737401
- Aircraft serial: 23883
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE FOUND THE RIGHT OVERWING EMERGENCY LIGHT DIMS DURING OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM.  MAINTENANCE REMOVED AND REPLACED THE BATTERY SUPPLY ASSEMBLY PER MM 33-50-04.  OPS CHECK GOOD.  (M)
